# SDR SWIA971429

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NEEDS LEFT AILERON TRIM WHEN FLAPS SET TO 45 DEGREES.  DISCOVERED LEADING EDGE OF FLAP HAD RIDGE OF PAINT BUILD-UP FROM RECENT AIRCRAFT RE-PAINTING.  RE-SURFACED LEADING EDGE OF FLAP IAW SERVICE LETTER RJ-SL-27-022 DATED 8/28/96.
